Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Severe eczema new reaction to smallpox jab

MagazineJuly 2002 (Vol. 13 Issue 4)Severe eczema new reaction to smallpox jab

Severe eczema can now be added to the range of side-effects caused by the smallpox vaccine

Severe eczema can now be added to the range of side-effects caused by the smallpox vaccine.


Doctors in Jerusalem reported the case of a 27-year-old man who developed severe eczema over his entire body - leaving deep scars on his face and chest - after having been vaccinated against smallpox.


The reaction, called eczema vaccinatum, is a rare complication of the vaccine that can strike any patient with a history of eczema or who is in close contact with a vaccinated person (N Engl J Med, 2002; 346: 1287).


Fatty fish help you live longer

Nuclear radiation can also cause childhood cancer

You may also be interested in...

Sign up for free today

Sign up now to get your FREE 17-point Plan to Great Health

Free membership gives you access to our latest news reports, use of our community area, forums, blogs, readers' health tips and our twice-weekly
e-news letter.

WDDTY Recommends

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, cancer, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2016 WDDTY Publishing Ltd.
All Rights Reserved